Multidimensional asymptotic spectral analysis and applications

Complete list of metadatas

https://hal.univ-antilles.fr/hal-01865940
Contributor : Maximilian Hasler <>
Submitted on : Sunday, September 2, 2018 - 4:25:44 PM
Last modification on : Friday, November 30, 2018 - 4:20:04 PM

Links full text

Identifiers

Collections

Citation

Maximilian F. Hasler, V. Marti, M.F. Marti, J.-A. Marti. Multidimensional asymptotic spectral analysis and applications. Applicable Analysis, Taylor & Francis, 2011, 90 (11), pp.1729 - 1746. ⟨10.1080/00036811.2010.524296⟩. ⟨hal-01865940⟩

Share

Metrics

Record views

77